# SDR SWAA2022041890028

- Difficulty date: March 31, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ISLE LIGHTS ROW 1 AND 4 0UT / [01] RELAMPED EMERGENCY EXIT ISLE AREA LIGHTS AT ROW 1 AND 4 AND OPS CHECKED PER AMM 33-51-03-960-801 CHECKED GOOD;[02] VERIFIED CORRECTIVE ACTION 1.
